# SDR SWAA2019121839787

- Difficulty date: December 7, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 26,291 hours, 11,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A750231
- Condition: Corroded
- Location: Bs 727d-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT ZEE ANGLE HAD SEVERAL AREAS OF CORROSION TO THE TOP AND BOTTOM SURFACES BETWEEN BS. 807+5 TO BS. 727D+3, LBL 20.       / R&R L/H ZEE ANGLE IAW SRM, DWG, AND AMM.
